MAUDE Adverse Event Report: CAREFUSION, INC PLEURAL CATHETER AND STARTER KIT; APPARATUS, SUCTION, PATIENT CARE

CAREFUSION, INC PLEURAL CATHETER AND STARTER KIT; APPARATUS, SUCTION, PATIENT CARE
Catalog Number 50-7700
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) initial emdr submission.A follow up emdr will be submitted if additional information becomes available.Device problem code: a0205.Patient problem code: f26.H10: d4 (expiration date: 12/2026).H10: the lot number for the device was provided.The device history records are currently under review.Photos were provided and review is currently underway.The device is pending return.The investigation is currently underway.H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported by customer that the box was delivered wet along with the product on the inside.Verbatim: rcc received a complaint via email.Email(s) attached.I am wanting to do a return for (1ea) kit cath pleural starter 1000 ml.The box was delivered wet along with the product on the inside.Ref #(b)(4).
 
Additional Manufacturer Narrative
H10: three photos and one sample were provided to our quality team for investigation.Through visual inspection, we can confirm that the outer packaging is wet (or at one point was wet and is damaged).A review of the internal manufacturing device records and raw material history files for the reported lot number 0001601080 was performed and no recorded quality problems or rejections related to this incident were found.Product undergoes inspections during manufacturing, no issues related to the reported incident were identified, all procedural and functional requirements for product release have been met.The sterilization record was reviewed, no damage was reported.The distribution center has been notified of this failure.Based on the available information we are not able to identify a root cause at this time.H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported by customer that the box was delivered wet along with the product on the inside.Verbatim: rcc received a complaint via email.Email(s) attached.I am wanting to do a return for (1ea ) kit cath pleural starter 1000ml.The box was delivered wet along with the product on the inside.Ref# 50-7700.

Brand Name
PLEURAL CATHETER AND STARTER KIT
Common Device Name
APPARATUS, SUCTION, PATIENT CARE
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
brett curtice
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key21315879
Report Number1625685-2025-00012
Device Sequence Number18283815
Product Code DWM
UDI-Device Identifier10885403231520
UDI-Public(01)10885403231520(11)241206(17)261231(10)0001601080
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K160450
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number50-7700
Device Lot Number0001601080
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2025
Supplement Date Received by Manufacturer03/25/2025
Initial Report FDA Received Date02/05/2025
Supplement Report FDA Received Date03/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown